By Topic

Polynomial approximation of Maliuzhinets' function

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hongo, Kohei ; Shizuoka University, Hamamatsu, Japan ; Nakajima, Eiji

Approximate formulas for the Maliuzhinets functions which give the solutions for the wedge diffraction with face impedance, are derived using the Chebyshev polynomials for various wedge angles. The coefficients of the polynomials are listed in a table. Although the formulas are derived for real variables, it is found that they can be used for the restricted range of complex variables. Since the validity of the formulas depends on both real and imaginary part when applied to complex variables, the equi-error contour of the formulas is given for the special case where the exact solution is available. An alternative but empirical formula for Maliuzhinets' functions is also obtained, which can be applied to arbitrary wedge angles.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:34 ,  Issue: 7 )